Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Stability of special instanton bundles on $ {\bf P}\sp {2n+1}$

Authors: Vincenzo Ancona and Giorgio Ottaviani
Journal: Trans. Amer. Math. Soc. 341 (1994), 677-693
MSC: Primary 14F05
MathSciNet review: 1136544
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that the special instanton bundles of rank $ 2n$ on $ {\mathbb{P}^{2n + 1}}(\mathbb{C})$ with a symplectic structure studied by Spindler and Trautmann are stable in the sense of Mumford-Takemoto. This implies that the generic special instanton bundle is stable. Moreover all instanton bundles on $ {\mathbb{P}^5}$ are stable. We get also the stability of other related vector bundles.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14F05

Retrieve articles in all journals with MSC: 14F05

Additional Information

PII: S 0002-9947(1994)1136544-9
Keywords: Instanton, stable vector bundle
Article copyright: © Copyright 1994 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia